Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Cross-sections of solution funnels


Author: Charles C. Pugh
Journal: Bull. Amer. Math. Soc. 70 (1964), 580-583
DOI: https://doi.org/10.1090/S0002-9904-1964-11205-2
MathSciNet review: 0163037
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. Brown, A proof of the generalized Schönflies conjecture, Bull. Amer. Math. Soc. 66 (1960), 74-76. MR 117695
  • 2. M. Fukuhara, Sur l'ensemble des courbes intégrales d'un système d'équations différentielles ordinaires, Proc. Imp. Acad. Japan, 6 (1930), 360-362.
  • 3. E. Kamke, Zur Theorie der Systeme gewöhnlicher Differentialgleichungen. II, Acta Math. 58 (1932), no. 1, 57–85 (German). MR 1555344, https://doi.org/10.1007/BF02547774
  • 4. M. Kervaire and J. Milnor, Homotopy spheres. I, Ann. of Math. (2) 77 (1963), 504-536. MR 148075
  • 5. H. Kneser, Ueber die Lösung eines System gewöhnlicher Differentialgleichungen das der Lipschitzchen Bedingung nicht genügt, S.-B. Preuss. Akad. Wiss. Phys. Math. Kl. (1923), 171-174.
  • 6. B. Mazur, On imbeddings of spheres, Bull. Amer. Math. Soc. 65 (1959), 59-65. MR 117693
  • 7. J. Munkres, Obstructions to the smoothings of piecewise-differentiable homeo-morphisms, Ann. of Math. (2) 72 (1960), 521-554. MR 121804
  • 8. M. Nagumo and M. Fukuhara, Un théorème relatif à l'ensemble des courbes intégrales d'un système d'équations différentielles ordinaires, Proc. Phys. Math. Soc. Japan (III) 12 (1930), 233-239.
  • 9. S. Smale, On the structure of manifolds, Amer. J. Math. 84 (1962), 387-399. MR 153022


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1964-11205-2

American Mathematical Society